双倍行动回痛卡片 运送250mg Ibuprofen 和 500mg Acetaminophen per dose 8小时的回痛救济 - 18个计数
Stock Expiry Date*: 27-11-2027
100% Authentic — Sourced directly from manufacturers or their authorized dealers!
- 止痛药 抗痛药 止痛药 止痛药 止痛药 止痛药 止痛药 止痛药
- 每张卡片都装有乙酰氨基苯和ibuprofen,用于缓解背痛;背痛药物也提供头痛、牙痛、月经抽筋、肌肉疼痛和腰痛减轻的缓解。
- Ibuprofen和乙酰氨基苯卡片,可提供8小时的背痛缓解
- 以两种方式缓解疼痛的止痛药,提供强有力的缓解,降低每种药物的每日最大剂量——这是你大学宿舍必需的完美补充
- Advil是顶级销售的OTC止痛器,在35年以上按指示使用时提供安全有效的止痛剂.
- HSA and FSA eligible item. Medicare Advantage OTC (MAOTC) eligible. *OTC benefits and eligible products vary by plan. Check your plan for specific details.
| 品牌 | Advil |
| 单位数 | 18 计数 |
| 项目数 | 页:1 |
| 剂量表单 | 顶点 |
| 制造商 | Haleon 美国服务公司 |
| 成分 | Active Ingredients: Acetaminophen 250 mg - Pain reliever Ibuprofen 125 mg (NSAID*) - Pain reliever *nonsteroidal anti-inflammatory drug |
| 产品类型 | Ibuprofen |
| 刚果爱国者联盟 | 305730145183 |
| 全球贸易识别号码 | 00305730145183 |
| 用于 | 头 |
| 产品类型 | 药品 |
| 单位数 | 18 计数 |
| 品牌 | 广告 |
| 品牌名称 | Advil |
| 目标使用正文部分 | 头 |
-
购买4件或以上享5%折扣
-
下次购买享受95折优惠。
-
订单从美国布鲁克林处理和发货。
-
符合条件的订单免运费。
3–6天(国内)。
30天退货保证
有信心的购买,享受30天退货支持。
Advil Dual Action Back Pain Caplets combine two top selling pain fighting ingredients to fight back pain in two ways: acetaminophen blocks pain signals and ibuprofen targets pain caused by inflammation. Each dose contains 250mg of ibuprofen and 500mg of acetaminophen to quickly relieve tough back pain and provide 8 hours of relief. This pain reliever provides relief from upper back pain, lower back pain, and a wide variety of other aches and pains, including, headache, toothache, menstrual cramps, muscle pain, and minor aches associated with arthritis. The combination of ibuprofen and acetaminophen in the caplets allows you to take a lower maximum daily dose of each pain medication, while still having 8 hours of powerful relief. Get ready to head back to college with confidence and stock up ensuring you're ready for anything the academic year throws your way. For 35 years, Advil has been a top selling OTC pain reliever, providing safe and effective pain relief when used as directed.
Important information
Safety Information
Acetaminophen liver damage warning: This product contains acetaminophen. Severe liver damage may occur if you take: • with other drugs containing acetaminophen • more than 6 caplets in 24 hours, which is the maximum daily amount for this product • 3 or more alcoholic drinks every day while using this product Acetaminophen allergy alert: may cause severe skin reactions. Symptoms may include: Symptoms may include: • skin reddening • blisters • rash If skin reaction occurs, stop use and seek medical help right away. NSAID allergy alert: ibuprofen may cause a severe allergic reaction, especially in people allergic to aspirin. Symptoms may include: • hives • facial swelling • asthma (wheezing) • shock • skin reddening • rash • blisters If an allergic reaction occurs, stop use and seek medical help right away. NSAID stomach bleeding warning: This product contains an NSAID, which may cause severe stomach bleeding. The chance is higher if you: • are age 60 or older • have had stomach ulcers or bleeding problems
Ingredients
Active Ingredients: Acetaminophen 250 mg - Pain reliever Ibuprofen 125 mg (NSAID*) - Pain reliever *nonsteroidal anti-inflammatory drug
Legal Disclaimer
Statements regarding dietary supplements have not been evaluated by the FDA and are not intended to diagnose, treat, cure, or prevent any disease or health condition.
Package Dimensions
3.66 x 3.15 x 2.91 inches; 1.06 ounces
Shipping & Delivery
At Nutricity, we aim to deliver your order as quickly and safely as possible.
Domestic Shipping :
Orders are typically delivered within 3–6 business days.
International Shipping:
Estimated delivery time is 12–26 business days, depending on the destination and customs processing.
You will receive a tracking number once your order has been dispatched. Delivery times may vary during holidays or due to unforeseen delays.
免责声明
膳食补充剂不是药物。本网站销售的产品不旨在诊断、治疗、治愈或预防任何疾病。如果您有医疗状况,请在使用前始终咨询合格的医疗专业人士。个人结果可能会有所不同。下订单即表示您同意遵守您所在国家的进口规定。我们将承担所述的适用关税和税费。
*到期日期信息:
请注意,过期日期可能因批次而异。然而,我们保证所有发货给客户的产品在交付时都有有效的保质期,并且不会过期。









